Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 3, Pages 339-372
http://dx.doi.org/10.1155/S0161171278000368

The effect of random scale changes on limits of infinitesimal systems

Department of Mathematics, The University of Texas, Austin 78712, Texas, USA

Received 25 August 1977; Revised 3 April 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Patrick L. Brockett, “The effect of random scale changes on limits of infinitesimal systems,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 3, pp. 339-372, 1978. https://doi.org/10.1155/S0161171278000368.